# SDR SWIA201127050

- Difficulty date: July 30, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 38,655 hours, 55,271 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM COFFEEMAKERS.  (FLT 6516)  REPLACED BOTH HOT JUGS.
